yummysecrets Posted November 2, 2010 Share Posted November 2, 2010 Is it common to have to adjust meds with the seasons? I know it's not uncommon for seasonal change to help precipitate a mood episode, so I was wondering if there's a corresponding medication shift, too. Specifically for me: I've always felt "crappy" in the winter and "better" in the summer, even before there were identifiable moods. I just started this medication treatment at the end of May, and it's been absolutely amazing. Over the last couple of weeks, though, Winter has officially hit, and I've noticed a steep drop in my general mood. That's not a mood episode, of course, but my thoughts have turned darker and eating's not as good, etc., so I'm concerned that eventually something will happen. (I see a team member every week, so I'm not "worried" about my safety, just concerned.) (Putting this in the Mood Stabalizer category, since I feel it's more like that issue?) In the meantime I'm going to keep getting sunlight and exercise and taking my vitamins, I guess?? Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.